# SDR I5EA201904220003

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 61,379 hours, 40,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 46001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECKK FOUND L-2 DOOR EMERGANCY EXIT SIGN LIGHTS NOT WORKING.   FOUND M1197 POWER SUPPLY BATTERY AT FAULT, REMOVED AND REPLACED BATTERY ASSEMBLY PER B-737 AMM 33-51-51. EMERGANCY EXIT LIGHT OPS OKAY.
